Dopesick Princess

I have run out of some of my meds this week and am having a hell of a time coping. I ran out of Brintellix, Wellbutrin, and Trazodone. I feel awful, I’m nauseous, I have chills, I have tremors, I’m sweating. I’ve thrown up 8 or 9 times today and spent my entire shift at work with a trash can between my legs. I read that stopping one of these meds suddenly can be unpleasant, stopping all three is like getting hit by a fucking train. The only thing I can compare this too is when I quit using heroin.

Yes, it’s that bad.

Advertisements

What Say You?

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s